# SDR IPXA2021021065530

- Difficulty date: February 9, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N621UP
- Make and model: Boeing 747-8F
- Aircraft time: 2,618 hours, 399 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Icu
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

INSPECTION TYPE:NA**NO EMERG DCLD-NO EMERG EQUIP USED-LANDED W/OUT INCIDENT-AC WAS TAKEN OOS**  AT FL310, CABIN ALTITUDE CLIMBED TO 9300 FT, THEN DECREASED TO 6000 FT. APPROX 10 MIN LATE, CABIN PRESS CLIMBED 10800 FEET W/MASTER WARN LT . NNC ACCOMP & CABIN ALTITUDE DECREASED TO 6000 FT.R&R CABIN ALTITUDE MODULE ASSY I/A/W AMM 21-31-03 OPS CHECK GOOD I/A/W AMM 21-31-00 .  R&R LH ICU I/A/W AMM 21-31-10-400-861 OPS CK GOOD.  R&R LCPC PER AMM 21-31-02-0401. NO FAULTS NOTED. ESR IPC 21-31-02-01
